Header

UZH-Logo

Maintenance Infos

The Casson-Walker-Lescop invariant as a quantum 3-manifold invariant


Habegger, N; Beliakova, A (2000). The Casson-Walker-Lescop invariant as a quantum 3-manifold invariant. Journal of Knot Theory and Its Ramifications, 9(4):459-470.

Abstract

We give a direct computational proof that the degree 1 part of the Le-Murakami-Ohtsuki invariant of a closed oriented 3-manifold M is determined by the Casson-Walker-Lescop invariant. Moreover, if the first Betti number of M is equal to 2, the Le-Murakami-Ohtsuki invariant is determined by the Lescop generalization of the Casson-Walker invariant.

Abstract

We give a direct computational proof that the degree 1 part of the Le-Murakami-Ohtsuki invariant of a closed oriented 3-manifold M is determined by the Casson-Walker-Lescop invariant. Moreover, if the first Betti number of M is equal to 2, the Le-Murakami-Ohtsuki invariant is determined by the Lescop generalization of the Casson-Walker invariant.

Statistics

Citations

3 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

34 downloads since deposited on 19 Apr 2010
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2000
Deposited On:19 Apr 2010 10:27
Last Modified:06 Dec 2017 20:54
Publisher:World Scientific Publishing
ISSN:0218-2165
Additional Information:Electronic version of an article published as J. Knot Theory Ramifications 9 (2000), no. 4, 459--470 © 2000 copyright World Scientific Publishing Company http://www.worldscinet.com/jktr/jktr.shtml
Publisher DOI:https://doi.org/10.1142/S0218216500000232

Download

Download PDF  'The Casson-Walker-Lescop invariant as a quantum 3-manifold invariant'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher